MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SONOSURG TRANSDUCER

AOMORI OLYMPUS CO., LTD. SONOSURG TRANSDUCER
Model Number SONOSURG-T2H-C
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.As noted the amplitude value was found having deviating from the standard value.If additional information becomes available following the device evaluation, a supplemental report will be filed.
 
Event or Problem Description
The customer originally reported that the probe on his olympus sonosurg transducer broke while wiping it outside the body cavity during a laparoscopic cholecystectomy procedure.According to the initial reporter, it was replaced with another one and the procedure was completed without any health hazard for the patient.During the device evaluation, it was discovered that the amplitude value had deviated from the standard value.This report is being submitted to capture the inconsistent values noted during the device evaluation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Please see the updates in sections h6 and h10.The evaluation was completed.During device evaluation, the phenomenon was not reproduced.As there are no abnormalities as well as in appearance, we could not determine the cause of the phenomenon based on the investigation result.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 years since the subject device was manufactured.Based on the results of the investigation, and since no device malfunction was confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
SONOSURG TRANSDUCER
Common Device Name
TRANSDUCER
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer Contact
masaharu hirose
2-248-1 okkonoki
kuroishi-shi, aomori 036-0-357
JA   036-0357
426422891
MDR Report Key15146281
Report Number9614641-2022-00082
Device Sequence Number5553604
Product Code LFL
UDI-Device Identifier04953170142628
UDI-Public04953170142628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSONOSURG-T2H-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown